# SDR 02334320

- Difficulty date: November 30, 2002
- Submitted: December 5, 2002
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- Engine: Garrtt TPE331*
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION, THE CREW REPORTED THAT THE FORWARD EMERGENCY EXIT LIGHTS WERE INOPERATIVE.  MAINTENANCE PERSONNEL SECURED GROUND WIRES EP37 AND EP38.  AN OPERATIONAL CHECK OF THE EMERGENCY EXIT LIGHTS WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
